MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE

BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE
Catalog Number ID4030
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a 59-year-old female patient underwent an angioplasty procedure using the presto inflation device.During the procedure, the device allegedly did not inflate.It was further reported that the manometer was found to be broken.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using the pta balloon and presto inflation device.During the procedure, the inflation device allegedly did not inflate.It was further reported that manometer sounded broken.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed, there was a presto inflation device with no anomalies noted to housing, pressure gage, handle.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported inflation problem and break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PRESTO INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FOREFRONT MEDICAL TECHNOLOGY
changzhou
CH  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24516572
Report Number2020394-2026-00593
Device Sequence Number8430733
Product Code MAV
UDI-Device Identifier00801741095009
UDI-Public(01)00801741095009(17)280717(10)ID2507145X
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberID2507145X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/11/2026
06/15/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/13/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite